

SINDHI PU COLLEGE

SINTRONICA 2K24 - INTER SCHOOL FEST

RULES & REGULATIONS

- Free online registration should be done on / before 15th November, 2024 (Google form)
- Eligibility for students of 9" & 10" standard only.
- Valid id card is mandatory for all participants.
- Any misbehavior will lead to immediate disqualification.
- The organizers are not responsible for the loss of valuables.
- Participants should submit their pen drives at the time of registration.
- All required materials & models should be brought by the participants.
- Judges decision will be final & binding for all the events.
- All the participants should strictly follow the time and rules of the events.
- Individual Event : Maximum number of entries per school 2 Group Event: Maximum number of entries per school – 1 Team
 - Details of events can be checked in our college website as well as by scanning QR code



SINDHI PU COLLEGE SINTRONICA 2K24 - INTER SCHOOL FEST

DAY-1 Date 22-11-2024

	DAT 1			
SI No	Event	Timings	Venue	Rules
1	i-Spy Quiz	9:00 am - 10.00 am	Room no. 17	Group Event : 2 in a team Topic : Basic Science/ Social Science/ Entertainment/ Current affairs
2	PRIME TIME English Debate	9:00 am - 10.00 am	Room no.15	Individual Event Time Limit: 3+1 Minutes Topic: Should schools allow students to use Cellphones in class
3	VEGHA VARDHAKA Fastest Finger	9:00 am - 10.00 am	Computer Lab	Individual Event Time limit: 15 Minutes *Passage will be provided. *Spelling mistakes carry negative marks
4	HAST KALA Rangoli	10:00 am - 11.00 am	3rd Floor Quadrangle	Group Event : 3 in a team Time Limit : 1 Hour *Rangoli art should be a 5ft X 5ft
5	CHUCK BANDI Kannada Debate	10:00 am - 11.00 am	Room no. 13	Individual Event Time limit 3+1 Minutes Topic : ಗ್ರಾಮೀಣ ಸಂಸ್ಕೃತಿ ನಶಿಸುತ್ತಿರುವುದಕ್ಕೆ ಸಾಮಾಜಿಕ ಜಾಲ ತಾಣಗಳೇ ಕಾರಣ
6	AAP KI ADALAT Hindi Debate	10:00 am - 11.00 am	Room no. 14	Individual Event Time Limit : 3+1 Minutes Topic : ग्रामीण संस्कृति नाश होने का कारण सोशल मीडिया (सामाजिक नेटवर्किंग सेवा)

DAY-1 Date 22-11-2024

SI No	Event	Timings	Venue	Rules
7	SECRET SEEKERS Treasure Hunt	11:00 am - 12.00 pm	Seminar Hall	Group Event : 4 in a team Time Limit : 45 Minutes * Rounds : 5 * After the first round, 5 teams will be proceeding to next round
8	SHUDDHAKSHARA Spell Bee	11:00 am - 12.00 pm	Room no.22	Individual Event: *Participants must quickly spell english words spoken by the Pronouncer. *The participant who is able to spell the most words correctly in the shortest time will be the winner.
9	BARAHA MITRA Essay Writing(Kannada)	12:30 pm - 1.30 pm	Room no.13	Individual Event Time limit : 1 Hour Word limit : 800 -1000 words Topic : ಕೃತಕ ಬುದ್ದಿಮತ್ತೆ ಒಂದು ಅವಲೋಕನ
10	KALIDASS Essay Writing(Hindi)	12:30 pm - 1.30 pm	Room no.14	Individual Event Time limit : 1 Hour word limit : 800 -1000 words Topic : आर्टिफिशियल इटेलिजेंस- एक सिंहावलोकन
11	GIGA BYTE Memory Test	1:00 pm - 2.00 pm	Room no.18	Individual Event *Based on picture or video

DAY-1 Date 22-11-2024

	DAIT		Dute 22 11 2024	
SI No	Event	Timings	Venue	Rules
12	TRASH TO ART Best out of waste	1:00 pm - 2.00 pm	Room no.19	Group Event - 3 in a team Time limit : 1 hour * All materials should be brought by the participants.
13	HOOK OR CROOK Beg borrow Steal	2:00 pm - 3.00 pm	Seminar Hall	Group Event: 3 in a team *Rounds 5 Time Limit: 3 Minutes (180 Seconds) each round each round each round each round each round tenent, Beg borrow steal items should be returned to owners without any damage. * College is not responsible for any such damages.
14	WORDSMITHS English Essay	2:00 pm - 3.00 pm	Room no.15	Individual Event Time Ilimit: 1 Hour Word Ilimit: 800 -1000 words Topic: The impact of usage of plastic
15	DARPAN Mehendi	2:00 pm - 3.00 pm	Room no.21	Individual Event Time limit: 1 hour * Participant should bring materials and model * Mehendi to be applied on one hand

DAY-2 Date 23-11-2024

SI No	Event	Timings	Venue	Rules
1	KALA KUNJ Painting	8:30 am - 9.30 am	Room no 13	Individual Event Time limit : 1 Hour Theme : Nature
2	ABCD Solo Dance	8:30 am - 9.30 am	Atrium	Individual Event Time Limit : 3+1 Minutes Theme : Free style
3	RANN BHOOMI Online Gaming	09:00	Computer Lab	Group Event: 4 in a team Game - Free Fire * Participant should carry their own mobile
4	SA RE GA MA PA Solo Singing	9:30 am - 10.30 am	Atrium	Individual Event Time Limit: 2+1 Minutes Language: Kannada/ Hindi/ English
5	NALAPAK Cooking without fire	9:30 am - 10.30 am	Room no.19	Group Event: 2 in a team Time Limit: 1 hour *Only vegetarian food allowed *Precooked foods not allowed. * Electronic items are not allowed.
6	STEP STARS Group Dance	10:30 am - 11.30 am	Atrium	Group Event :4 to 6 in a team Time limit : 3+1Minutes *Obscene or offensive song is not allowed